# SDR CA030722005

- Difficulty date: July 22, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 32,764 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bushing
- Part number: 27200631
- Condition: Cracked
- Location: Recepticle
- Part time: 33,541 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPLETION OF MFG SERVICE LETTER 226-SL-027 INSPECTION OF CABIN AND CARGO DOOR CLICK CLACK BUSHING RECEPTICLES FOR CRACKS, THE NR 3 CABIN DOOR RECEPTICLE WAS FOUND CRACKED IAW THE SERVICE LETTER. THE RECEPTICLE WAS REPLACED. ALL OTHER RECEPTICLES WERE FOUND IN GOOD CONDITION.
